Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dalmation

week 8 of accutane

Recommended Posts

I've been accutane for almost 8 weeks and I'm still not seeing much in the way of results. Should I have cleared up by now or should I be a little more patient. I'd appreciate some input from past and present users of accutane. I'm starting to get discouraged. I've read some post of people improving by now. I have all the nasty side effects so I know the medication is in my system. HElp.

Share this post


Link to post
Share on other sites

I didnt start clearing up until the start of my 6th month....i, too, was very discouraged. You have to be patient, it'll start working its magic. It seems to me that people w/ moderate-severe acne clear up quickly....but people with mild-moderate acne take a bit longer...just something Ive noticed.

Share this post


Link to post
Share on other sites

Thanks for your replies. I'll try to keep optimistic. Schools starting in a month so I was hoping my face would look half normal.

Share this post


Link to post
Share on other sites

im on week 4 and havent seen any improvements either. im still waiting for this so-called magic to kick in. Im throwing a bday party begining of August too. I dont want to look like Bumpy Johnson that night. :ninja:

Share this post


Link to post
Share on other sites

I've been accutane for almost 8 weeks and I'm still not seeing much in the way of results. Should I have cleared up by now or should I be a little more patient. I'd appreciate some input from past and present users of accutane. I'm starting to get discouraged. I've read some post of people improving by now. I have all the nasty side effects so I know the medication is in my system. HElp.

Everyone's different, and people respond at different rates. hang in there. the main thing to have with accutane is patience! Good Luck!!

Share this post


Link to post
Share on other sites

Hi Dalmation. I'm on week 15 now and still breaking out. I know it's hard to stick it out especially when you're seeing little or no improvement. I know exactly how ya feel. Stay with it and eventually we'll be clear. Good luck! :)

Share this post


Link to post
Share on other sites

I have been on them for a week now and i have been having some bad side affects, tireness, dry lips, flakey skin, dry and itching!....and i mean its been bad, my eyes have been really red, i've looked and felt disgusting!....i also have body dysmorphic disorder, and with everything thats happenening now, i know i'm coming housebond, i just want things to change but i am just keeping calm and waiting lol

Share this post


Link to post
Share on other sites

Hi Jamison. "Dysmorphic disorder" I totally know how ya feel. I deal with the same thing but not to the degree of getting help(?) If you don't mind me asking are you going to be seeing a therapist while on your coarse? :)

Share this post


Link to post
Share on other sites

Hey, Yeah i have to, my dermatologist wont let me carry on using accutane if i dnt get any talking help!!!.....i need it anyway , i rfeel like i;m going mad!!!

do u suffer from bdd then??

xx

Share this post


Link to post
Share on other sites

since i started using Clean and Clear blackhead cleanser my faces has been clearing up. Im feeling very good as of now. I believe the magic is starting to take it course!! woo Hoo!

hey whats your regimen if you dont mind me asking.

Share this post


Link to post
Share on other sites

just starting week 6 on 60mg, still having breakouts and have seen no improvement whatsoever. looks like this stuff takes a while for it to have any effect.

Share this post


Link to post
Share on other sites

just starting week 6 on 60mg, still having breakouts and have seen no improvement whatsoever. looks like this stuff takes a while for it to have any effect.

i saw no major consistent effects until into the fourth month, but it was all well worth it. patience..... I was on a 5 month 80mg a day course. Am on low dose now 20mg a day for another 6 months as my derm advised for the following reasons:

1) Due to tane taking so long to take effect properly

2) I have/had very stubborn acne. I was still getting the odd cysts on my back only at the end of the initial 5 month 80mg course.

3) In order to decrease my chances of the acne coming back

He did give me a choice of another 2 months of 80mg or low dose for 6, I took the low dose

So far so good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×